Differential and Integral Equations

Certain systems with piecewise constant feedback controls with a time delay

George Seifert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 937-947.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032244

Mathematical Reviews number (MathSciNet)
MR1222311

Zentralblatt MATH identifier
0787.93038

Subjects
Primary: 34K25: Asymptotic theory
Secondary: 34K20: Stability theory 58F13 58F32 93D20: Asymptotic stability

Citation

Seifert, George. Certain systems with piecewise constant feedback controls with a time delay. Differential Integral Equations 6 (1993), no. 4, 937--947. https://projecteuclid.org/euclid.die/1370032244


Export citation